Forum

Tecfiera side effects

Hi I’m on the end of my 3rd month of taking tec and I’ve started to notice my hair is falling out. I’m really panicking over everything, the hot flushes, prickles, I’ve also started to have minor heart palpitations at night in bed I just feel like I’m on edge all the time, my stomach is so bloated. I can’t sleep or il be wide awake at 5am, I’m constantly exhausted, I’m thinking of not having any medication all together.

My question Is this all normal side effects?
TIA

1 Like

Hi I’m sorry you’re having a bad time on Tecfidera. I’ve been taking it for about 7 years and still have intermittent very hot flushes. It looks like sunburn and feels like an allergic reaction. It generally affects my face and neck/ upper chest but if it’s bad can be all over my body. It usually lasts about 30 mins. Sometimes it can make me feel shaky. My hair has got thinner but that may also be due to being menopausal age.
On the plus side I don’t have any gastric s/e and have had no new lesions since starting it. Hope this helps and hope it gets easier for you